Open Access
Translator Disclaimer
2012 A splitting theorem for nonnegatively curved Alexandrov spaces
Andreas Wörner
Geom. Topol. 16(4): 2391-2426 (2012). DOI: 10.2140/gt.2012.16.2391

Abstract

We study Alexandrov spaces of nonnegative curvature whose boundaries consist of several strata of codimension 1. If the space is compact and the common intersection of all boundary strata is empty, then the space is a metric product. In particular, this is fulfilled if the compact space has dimension n and contains more than n+1 boundary strata. The splitting factors are in general non-flat.

Citation

Download Citation

Andreas Wörner. "A splitting theorem for nonnegatively curved Alexandrov spaces." Geom. Topol. 16 (4) 2391 - 2426, 2012. https://doi.org/10.2140/gt.2012.16.2391

Information

Received: 11 August 2011; Revised: 18 August 2012; Accepted: 24 December 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1261.53044
MathSciNet: MR3033520
Digital Object Identifier: 10.2140/gt.2012.16.2391

Subjects:
Primary: 53C23
Secondary: 51H25

Keywords: Alexandrov space , boundary strata , metric splitting , nonnegative curvature

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.16 • No. 4 • 2012
MSP
Back to Top